# SDR RAIA00105008

- Difficulty date: May 3, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 10,933 hours, 12,172 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 10,933 hours, 12,172 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7496-STL-RIGHT DUCT FAIL INDICATION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED RIGHT BLEED AIR DUCT SEALS.
